How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7572
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

I came of deposit injections 2 and half months ago last

Resolved Question:

Hi i came of deposit injections 2 and half months ago last couple week have bad back pain and cramping in my belly yesterday had brown discharge now have red bleeding could this be my period?
Submitted: 11 months ago.
Category: Medical
Expert:  Dr Uzair replied 11 months ago.

Hi. Welcome to JustAnswer. I am Dr Uzair.
I am reviewing your post and will post back with your reply momentarily.

Expert:  Dr Uzair replied 11 months ago.

Yes, this is most likely your period after the drug effect finished.

Let me know if you have further questions.

Please do not forget to leave a positive rating by clicking on the stars on top of the screen.

Wish you good health.

Dr Uzair and 2 other Medical Specialists are ready to help you